# SDR SIMA20130718014

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 23,712 hours, 16,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 108535
- Condition: Inoperative
- Location: Emergency Light
- Part time: 6,754 hours, 5,028 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY LIGHT  BATTERY PACK INOPERATIVE.  R & R NR 3 BATTERY PACK IAW 33-002.  OPS CHECKED GOOD.
